MathSciNet Relay Station
MathSciNet bibliographic data
MR380731 (52 #1628) 54D20
Smith, J. C. Properties of weak $\bar \theta $-refinable spaces. Proc. Amer. Math. Soc. 53 (1975), no. 2, 511–517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement